Gabriel Cardona
Gabriel Cardona
Associate Professor. Dept. of Mathematics and Computer Science, University of the Balearic Islands
Dirección de correo verificada de uib.es - Página principal
Título
Citado por
Citado por
Año
Comparison of tree-child phylogenetic networks
G Cardona, F Rosselló, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics 6 (4), 552-569, 2008
1532008
Extended Newick: it is time for a standard representation of phylogenetic networks
G Cardona, F Rosselló, G Valiente
BMC bioinformatics 9 (1), 1-8, 2008
812008
Field of moduli and field of definition for curves of genus 2
G Cardona, J Quer
Computational aspects of algebraic curves, 71-83, 2005
802005
Metrics for phylogenetic networks I: Generalizations of the Robinson-Foulds metric
G Cardona, M Llabrés, F Rosselló, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics 6 (1), 46-61, 2008
602008
A distance metric for a class of tree-sibling phylogenetic networks
G Cardona, M Llabrés, F Rosselló, G Valiente
Bioinformatics 24 (13), 1481-1488, 2008
602008
Curves of genus two over fields of even characteristic
G Cardona, E Nart, J Pujolàs
Mathematische Zeitschrift 250 (1), 177-201, 2005
482005
Cophenetic metrics for phylogenetic trees, after Sokal and Rohlf
G Cardona, A Mir, F Rosselló, L Rotger, D Sánchez
BMC bioinformatics 14 (1), 1-13, 2013
422013
Tripartitions do not always discriminate phylogenetic networks
G Cardona, F Rosselló, G Valiente
Mathematical Biosciences 211 (2), 356-370, 2008
382008
Metrics for phylogenetic networks II: Nodal and triplets metrics
G Cardona, M Llabrés, F Rosselló, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics 6 (3), 454-469, 2008
362008
Nodal distances for rooted phylogenetic trees
G Cardona, M Llabrés, F Rosselló, G Valiente
Journal of mathematical biology 61 (2), 253-276, 2010
35*2010
Curves of genus 2 with group of automorphisms isomorphic to 𝐷₈ or 𝐷₁₂
G Cardona, J Quer
Transactions of the American Mathematical Society 359 (6), 2831-2849, 2007
332007
On curves of genus 2 with Jacobian of GL 2-type
G Cardona, J González, JC Lario, A Rio
Manuscripta mathematica 98 (1), 37-54, 1999
321999
On the number of curves of genus 2 over a finite field
G Cardona
Finite Fields and Their Applications 9 (4), 505-526, 2003
292003
On Nakhleh's metric for reduced phylogenetic networks
G Cardona, M Llabrés, F Rosselló, G Valiente
IEEE/ACM Transactions on Computational Biology and Bioinformatics 6 (4), 629-638, 2009
262009
Exact formulas for the variance of several balance indices under the Yule model
G Cardona, A Mir, F Rosselló
Journal of mathematical biology 67 (6), 1833-1846, 2013
232013
A perl package and an alignment tool for phylogenetic networks
G Cardona, F Rosselló, G Valiente
BMC bioinformatics 9 (1), 1-5, 2008
202008
An algebraic metric for phylogenetic trees
R Alberich, G Cardona, F Rosselló, G Valiente
Applied Mathematics Letters 22 (9), 1320-1324, 2009
192009
Comparison of galled trees
G Cardona, M Llabres, F Rosselló, G Valiente
IEEE/ACM transactions on computational biology and bioinformatics 8 (2), 410-427, 2010
172010
Counting and enumerating tree-child networks and their subclasses
G Cardona, L Zhang
Journal of Computer and System Sciences 114, 84-104, 2020
12*2020
A reconstruction problem for a class of phylogenetic networks with lateral gene transfers
G Cardona, JC Pons, F Rosselló
Algorithms for Molecular Biology 10 (1), 1-15, 2015
122015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20